Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Alisa Lucente

Should I start minocycline ??? - Take a look at my pictures posted in this thread!

Do it. Nothing to lose. The differin might work on its own though. You've only been using it for two weeks.

Share this post


Link to post
Share on other sites

Do it. Nothing to lose. The differin might work on its own though. You've only been using it for two weeks.

I just dont wanna use it forever, and im scared if i stop it my acne might get worse.

Share this post


Link to post
Share on other sites

I just dont wanna use it forever, and im scared if i stop it my acne might get worse.

So don't use it forever. Using differin at the same time will help ensure you're treating the disease two ways--antibiotics to kill the creatures that cause the immune response and inflammation, and the retinoid to even out the skin regeneration process and prevent clogged pores that the buggies attack. You should only be on mino for three months or so. Then you can taper off.

Share this post


Link to post
Share on other sites

It will also help with any initial breakouts or acne flares that you might get when first using the differin. Actually, I think that derms should start people on either antibiotics (oral or topical) or BP a month or two prior to starting Differin or other retinoids. I think it would go a long way towards eliminating or reducing the nasty IBs some people get.

Share this post


Link to post
Share on other sites

Thanks for the posts. I think i will try it im just worried about some side affects..like making your immune system weak... also i dont want it to make my skin condition worse if it doesnt work by permanatly ruining it... ill see though

does it help with redmarks/scars?

Share this post


Link to post
Share on other sites

Thanks for the posts. I think i will try it im just worried about some side affects..like making your immune system weak... also i dont want it to make my skin condition worse if it doesnt work by permanatly ruining it... ill see though

does it help with redmarks/scars?

The drug will not affect your immune system negatively... unless you take it for a long time. Most side effects with antibiotics are gastrointestinal problems. If the mino doesn't work it won't ruin your skin... it just won't be any better than if you weren't taking them at all. Antibiotics do not help with red marks or scars... but the Differin should a little bit.

Share this post


Link to post
Share on other sites

Thanks for the posts. I think i will try it im just worried about some side affects..like making your immune system weak... also i dont want it to make my skin condition worse if it doesnt work by permanatly ruining it... ill see though

does it help with redmarks/scars?

The drug will not affect your immune system negatively... unless you take it for a long time. Most side effects with antibiotics are gastrointestinal problems. If the mino doesn't work it won't ruin your skin... it just won't be any better than if you weren't taking them at all. Antibiotics do not help with red marks or scars... but the Differin should a little bit.

hmmm..

well what i thought was if i quit it, my acne would flare up worse therefore making my skin condition worse than before

Share this post


Link to post
Share on other sites

well what i thought was if i quit it, my acne would flare up worse therefore making my skin condition worse than before

Not usually. Never happened to me. Especially if it doesn't do anything in the first place.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×